# SDR FDEA202101110039

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,512 hours, 17,313 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING 12,000' GOT GREEN HYD RESEVIOR LOW ECAM.  BOTH OVERHEAD GAUGE AND SYNAPTIC PAGE SHOWED GREEN QUANTITY DEEP INTO YELLOW BAND.  FOLLOWED ECAM AND QRH PROCEDURES AND SHUT DOWN GREEN HYDRALIC PUMPS.  MANUALLY EXTENDED LANDING GEAR AND WAS TOWED IN FROM RUNWAY AFTER LANDING.  UPON INITIAL A/C INSP FOUND NO EVIDENCE OF HYD FLUID LEAKING FROM THE A/C.  AFTER CONTACTING MOCC, RESTORED MANUAL EXTENSION SYSTEM TO NORMAL CONDITION, REF AMM 32-33-00-02.  GREEN HYD SYS QTY INDICATION RETURNED TO TOP 1/4 OF TOP HAT OF ANALOG GAUGE AND ECAM INDICATION.  DIRECT READ GAUGE ON RESIVIOR SHOWS 7 GALLONS AND NO OBVIOUS EVIDENCE OF SUBSTAINTIAL HYD LEAKAGE FROM A/C.  SELECTED EA GREEN SYSTEM ENGINE DRIVEN PUMP ON AND DRY MOTORED EACH ENGINE INDIVIDUALLY, REF AMM 29-11-32-04-02 PARA (7) STEPS C TO H, PRESSURE INDICATIONS WERE NORMAL.  AGAIN NO INDICATION OF HYD FLUID LEAKAGE, REF TSM 29-31-00.  FOUND BLACK FLUID IN THE CONNECTOR 25GQA.  CLEANED CONNECTOR AND FOUND NO PUSHED PINS OR LOSE WIRES OR CHAFING.  REINSTALLED CONNECTOR SYSTEM READING NORMAL AT UPPER 1/4 OF TOP HAT ON ANALOG GAUGE AND CORRESPONDING ECAM CONTACTED MOCC   AND CONFERRED AFT IS OK FOR SERVICE.
